Side Effects Of Using Drugs Belonging To The Steroid Class?
I want to ask a question before and after the second eye surgery. The time I took metthylprosolone medication under a doctor’s prescription as long as I was taking the drug I didn’t feel the effect of the tab drug but in the last three days there was an effect from the drug Al tab, weight gain, I feel chubby, heartbeat sometimes unstable feeling tingling and numbness in the legs which I will ask considering my control schedule is still 4 days away And the drug supply has run out I decided to stop taking the drug (without consulting the doctor first) what is wrong with my action? please explain thank you
Methylprednisolone is a drug that belongs to the steroid class that is usually used by people to relieve inflammation and shortness of breath (triggered by inflammation or allergies). This drug is known as a strong drug because of its strong anti-inflammatory effect, but it is also accompanied by quite disturbing side effects. One of them is the disruption of mineral and body fluid regulation, so that in parts of the body there are deposits of water such as the face, it will look very fat due to long-term steroid use. In this condition the use of steroid drugs, if necessary, should be reduced but gradually. Your action to stop taking steroid drugs immediately without gradually as designed by the doctor, will cause the body to lack endogenous steroids because all this time it has been pressured by external steroids, namely from the drugs you take. As a result, there is a series of discomforts in the body such as weakness, palpitations, weight loss, vomiting, and various other atypical symptoms. This of course can be life threatening if it occurs at a certain level. Therefore, at this time what we can recommend is to see a doctor directly to see at what stage you are currently experiencing steroid withdrawal symptoms, and the necessary management. Here we attach an article about steroids. May be useful.
dr. N. K. Arief